Please be aware that orders being sent to Auckland may be significantly delayed in transit due to Auckland's current Alert Level 4 status. This is happening at the courier end and is beyond our control.
Use: Nurofen Zavance is effective in the temporary relief of pain and/or inflammation associated with headache, period pain, dental pain, migraine headache, tension headache, cold and flu symptoms, muscular pain, back pain, arthritic pain & reduces fever
Active Ingredient: Ibuprofen 200mg
Adults & Children 12 yrs+: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum of 6 tablets in 24 hours)
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum of 4 tablets in 24 hours) .
Warnings & Precautions: Do not give to children under 7 years (Nurofen for Children products are available). Seek medical advice before use if you suffer asthma or are taking other medicines containing Ibuprofen, Aspirin or other anti-inflammatory medicines, or if you are taking medication regularly, or are 65 years or over. Do not exceed the recommended daily dose. Use strictly as directed. For the relief of minor and temporary ailments. Prolonged use without medical supervision could be harmful.
Do not take: